# SDR F3LA95020

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8C08NN025
- Condition: Failed
- Location: B-Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 221 - DEN - AIR TURN BACK, DURING CLIMB-OUT OF DEN, FLIGHT CREW REPORTED B-SYSTEM HYDRAULIC FAILURE.  THE AIRCRAFT WAS RETURNED TO DEN WITHOUT INCIDENT.  MAINTENANCE REPLACED THE HYDRAULIC LINE FROM THE NR 2 B-SYSTEM MODULE.  PERFORMED LEAK CHECK AND SYSTEM CHECKED OK.  (M)
